A METHOD FOR SOLVING FUZZY LINEAR SYSTEMS

Document Type: Research Paper

Authors

1 Department of Mathematics, Imam Khomeini International University, Ghazvin, 34194, Iran

2 Department Of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, 14778, Iran

Abstract

In this paper we present a method for solving fuzzy linear systems
by two crisp linear systems. Also necessary and sufficient conditions for existence
of solution are given. Some numerical examples illustrate the efficiency
of the method.

Keywords


[1] T. Allahviranloo, Numerical methods for fuzzy system of linear equations, Appl. Math. Comput.,
155 (2004) 493-502.
[2] T. Allahviranloo, Successive over relaxation iterative method for fuzzy system of linear equations,
Appl. Math. Comput., 162 (2005) 189-196.
[3] T. Allahviranloo, The Adomian decomposition method for fuzzy system of linear equations,
Appl. Math. Comput., 163 (2005) 553-563.
[4] R. Goetschell and W. Voxman, Elementary calculs, Fuzzy Sets and Systems, 18 (1986) 31-43.
[5] M. Ma, M. Friedman and A. Kandel, A new fuzzy arithmetic, Fuzzy Sets and Systems, 108
(1999) 83-90.
[6] H. Minc, Nonnegative Matrices, Wiley, New York, 1988.
[7] M. Friedman, Ma Ming and A. Kandel, Fuzzy linear systems, Fuzzy Set and Systems,
96(1998) 201-209.

[8] G. J. Klir, U. S. Clair and B. Yuan, Fuzzy Set Theory: Foundations and Applications,
Prentice-Hall Inc., 1997.